# SDR QXEA0002047

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 32,108 hours, 40,054 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI - LAV SMOKE DETECTOR SOUNDED 4 OR 5 AFTER TAKEOFF.  COMPLIED WITH BLEED AIR SYSTEM BLOW OUT AND ENGINE RUN.  NO SMOKE OR OIL SMELL NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
